# SDR IPXA2016012598373

- Difficulty date: January 2, 2016
- Submitted: January 25, 2016
- Operation: Air carrier
- Aircraft: N138UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0821
- Aircraft time: 15,873 hours, 9,891 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: A53278749200
- Condition: Cracked
- Location: Frame 79
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 1C,2C, MAIN CABIN FLOOR CROSSBEAM LT FRAME 79 AT Y1580 IS CRACKED.  REPAIRED IAW EO A300-5310-59505-1.
